Nonsmooth stabilizability and feedback linearization of discrete-time nonlinear systems

Carlota Simoes, C. Simoes, Henk Nijmeijer, J. Tsinias, J. Tsinias

    Research output: Contribution to journalArticleAcademicpeer-review

    17 Citations (Scopus)
    209 Downloads (Pure)

    Abstract

    We consider the problem of stabilizing a discrete-time nonlinear system using a feedback which is not necessarily smooth. A sufficient condition for global dynamical stabilizability of single-input triangular systems is given. We obtain conditions expressed in terms of distributions for the nonsmooth feedback triangularization and linearization of discrete-time systems. Relations between stabilization and linearization of discrete-time systems are given.
    Original languageUndefined
    Pages (from-to)171-188
    Number of pages18
    JournalInternational journal of robust and nonlinear control
    Volume6
    Issue number6
    DOIs
    Publication statusPublished - 1996

    Keywords

    • Nonlinear discrete-time systems
    • nonsmooth stabilization
    • METIS-140860
    • IR-71289
    • feedback linearization

    Cite this